RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2012, Volume 3, Issue 3, Pages 105–128 (Mi mvk63)  

This article is cited in 1 scientific paper (total in 1 paper)

Graph reduction in the construction of minimal clique cover

P. V. Roldugin

Moscow State Technical University of Radio Engineering, Electronics and Automatics, Moscow

Abstract: The problem of construction of a graph coverage with a minimum number of its complete subgraphs (cliques) is considered. We describe classes of subgraphs for which it is possible to reduce the graph coverage problem to the same problem for graphs of smaller orders. We show that these classes are wider than those known before.

Key words: classes of graphs, graph coverings, cliques.

DOI: https://doi.org/10.4213/mvk63

Full text: PDF file (221 kB)
References: PDF file   HTML file

UDC: 519.177.3+519.178
Received 20.V.2011

Citation: P. V. Roldugin, “Graph reduction in the construction of minimal clique cover”, Mat. Vopr. Kriptogr., 3:3 (2012), 105–128

Citation in format AMSBIB
\Bibitem{Rol12}
\by P.~V.~Roldugin
\paper Graph reduction in the construction of minimal clique cover
\jour Mat. Vopr. Kriptogr.
\yr 2012
\vol 3
\issue 3
\pages 105--128
\mathnet{http://mi.mathnet.ru/mvk63}
\crossref{https://doi.org/10.4213/mvk63}


Linking options:
  • http://mi.mathnet.ru/eng/mvk63
  • https://doi.org/10.4213/mvk63
  • http://mi.mathnet.ru/eng/mvk/v3/i3/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Badekha, P. V. Roldugin, “Density of graphs in which each edge is contained in at least two maximal cliques”, Discrete Math. Appl., 24:1 (2014), 1–12  mathnet  crossref  crossref  mathscinet  elib  elib
  • Математические вопросы криптографии
    Number of views:
    This page:356
    Full text:123
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019